# SDR GTIA2023071037320

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,990 hours, 2,854 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED MUSTY ODOR / DIRTY SOX SMELL DESCENDING THROUGH 14,000. SMELL WAS QUICKLY ISOLATED TO PACK # 2 ONLY NOTICED IN FWD OF CABIN . MX INFORMED & REQUIRED REPORTS COMPLETED. -IDENTIFIED PACK # 2 AS CAUSE OF ODOR. . NO OTHER ODOR PRESENT. IAW TSM. 05-50-00-810-831-A. SEE LOG PAGE 3049989-2 FOR CORRECTIVE ACTION. A/C GOOD FOR SERVICE.
